# SDR GAIA03133ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: C-2 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND C-2 DOOR CUTOUT AFT FRAME BS 990 INNER SKIN DENTED BETWEEN STRINGER 26RT AND 27 RT.  REF FASI N/R NR 61483, CUTOUT DAMAGE AND INSTALLED DOUBLER REPAIR PER B727 SRM 53-10-2 AND 51-40-2.  (M)
